# SDR W6HR9644

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N416MA
- Make and model: Bell 222U
- Aircraft serial: 47526
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Isolation Mount
- Part number: 222331617101
- Condition: Defective
- Location: M/R Xmsn
- Part time: 59 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNT IS DEFECTIVE.  MOUNT APPEARS TO BE "WEAK".  A/C HAD A "GROUND BOUNCE".  POSSIBLE DELAMINATION OF ELASTROMIC MATERIAL IS APPARENT.  REPLACING THIS MOUNT WI TH "NEW" REMOVED THE GROUND BOUNCE.
